# SDR UPS08553388

- Difficulty date: September 26, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 12,620 hours, 20,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deflector
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LIGHTNING STRIKE ON THE LT SIDE OF THE AIR DEFLECTOR UNDER THE APU EXHAUST.  BLENDED DAMAGE PER UPS EO B757-5300-30642-A/ATS ER 08-2995.
